# SDR SWAA2023030211065

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1672 BATTERY PACK ARE INOP.<[01] INSTALLED SERVICEABLE EMERGENCY EXIT LIGHT BATTERY PACK M1672; PERFORMED A GOOD OPERATIONAL CHECK PER AMM 33-51-06-960-805;[02] UPDATED PARTS INFO;[03] VERIFIED ACTION ITEM 1;[04] REMOVED UNSERVICEABLE EMERGENCY EXIT LIGHT BATTERY PACK M1672; REPLACED WITH SERVICEABLE BATTERY PACK; PERFORMED A GOOD OPERATIONAL CHECK PER AMM 33-51-06-960-805;[05] VERIFIED CORRECTION;[06] VERIFIED CORRECTIVE ACTION #4
